# SDR FDEA201212074262

- Difficulty date: December 7, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832623
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1340 R3 DOOR SILL WEB HAS CORROSION.  SILL WEB REPLACED WITH NEW SILL WEB FABRICATED AS PER DWG 146N8326 SHT.1 REV.C AND INSTALLED IAW DWG 146N8322 SHT.1 REV.F. REPAIR IS MAJOR.
